# SDR AUS20040033

- Difficulty date: January 20, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: EVE4001
- Condition: Faulty
- Location: Hyd Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC PUMP ELECTRIC MOTOR FAULTY. INVESTIGATIONFOUND BROKEN WIRE IN THE MOTOR WINDINGS.
